# SDR SWAA105755

- Difficulty date: September 23, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 13,850 hours, 8,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 284A01215
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY EXIT LIGHT LENS BROKEN.  REMOVED AND REPLACED LIGHT PER MM.
